Remedy for Misplaced Juvederm?
- Asked by young in detroit
- 5 years ago
I had Juvederm 4 week touch up done 4 days ago. The doctor injected it above the nasolabial lines, not in them. Now there is a ridge next to the lines making the crease deeper than when i first came 4 weeks ago! IIs there a remedy for this? Should the Juvederm have been injected directly into the crease?
Discuss your results and concerns with your injector!
You should return to your treating injector and discuss the results and your concerns. Juvederm® will probably last 9-12 months or more. There are three maneuvers that you might consider in attempt to try to improve the area in your cheek. Going from simplest to complex they are:
1. Gentle massage in the area of the injection
2. Additional Juvederm® to smooth out the “ridge”
3. Hyaluronidase injections to remove the Juvederm®
I hope this helps.
Several options if you act quickly
Since it is still fairly early after the injections, it is possible that some massage will help. You should ask your injector about this though. Occasionally, additional filler can be helpful to fill in the area between the ridge and the crease, but this is not typical. A final option is injection of an enzyme called hyaluronidase which will dissolve it quickly. Bottom line here is to see your injector asap.
Get to your injector as soon as possible for guidance as to how you should massage and whether or not you need hyaluronidase injected to break down the Juvederm. Good luck!
"Misplaced" juvederm can be corrected
I agree with the other comments that it is helpful to go back to your doctor so that he or she can see what you are unhappy about.
If it is truly not in the right area, hyaluronidase can easily be injected and dissolve the juvederm.
Good luck. I think that it will get better and that your doctor will work with you to make sure that you get the results you want.
Misplaced Juvederm in Nasolabial Folds
Fillers in the nasolabial area are preferably injected medial to the fold; they can be injected in the crease, but not lateral to the crease in the majority of cases. You should return to your physician for re-evaluation. Hyaluronidase may be used to lessen the effects of "misplaced" Juvederm filler. Good luck and happy holidays.
Massage may help. If this does not improve it, sometimes adding filler by the ridge can soften its appearance. Also, hyularonidase can be injected to melt it.
I agree entirely with Doctor Baxter.
1) See your doctor quickly.
2) Massage may well help.
3) Injection below the ridge may help.
4) Hyaluronadase injection will dissolve the Juvederm.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.